Alert archive / Maine / Small Craft Advisories in 2011

Small Craft Advisory 3, NWS Caribou, ME

January 7, 2011

NWS Caribou, ME issued this small craft advisory at Jan 7, 2011, 3:23 PM EST. It took effect at Jan 8, 2011, 7:00 PM EST. It was in force for 56 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2011, 3:23 PM EST (20:23 UTC)
In effect from
Jan 8, 2011, 7:00 PM EST
Expired
Jan 11, 2011, 3:05 AM EST
In force
56 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

702 
WHUS71 KCAR 072023
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
323 PM EST FRI JAN 7 2011

ANZ050>052-080500-
/O.NEW.KCAR.SC.Y.0003.110109T0000Z-110110T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
323 PM EST FRI JAN 7 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 7 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM SATURDAY TO 7 PM EST
SUNDAY. 

* WINDS: SUSTAINED OR FREQUENT GUSTS 25 TO 34 KNOTS.

* SEAS: 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
14 follow-up statements
432 
WHUS71 KCAR 080415
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1115 PM EST FRI JAN 7 2011

ANZ050>052-081215-
/O.CON.KCAR.SC.Y.0003.110109T0000Z-110110T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1115 PM EST FRI JAN 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM SATURDAY TO
7 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM SATURDAY TO
7 PM EST SUNDAY. 

* WINDS: SUSTAINED OR FREQUENT GUSTS 25 TO 34 KNOTS.

* SEAS: 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$



HEWITT
506 
WHUS71 KCAR 080840
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
340 AM EST SAT JAN 8 2011

ANZ050>052-081645-
/O.CON.KCAR.SC.Y.0003.110109T0000Z-110110T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
340 AM EST SAT JAN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM EST SUNDAY. 

* WINDS: SUSTAINED OR FREQUENT GUSTS 25 TO 34 KNOTS.

* SEAS: 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
963 
WHUS71 KCAR 081515
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1015 AM EST SAT JAN 8 2011

ANZ050>052-082315-
/O.CON.KCAR.SC.Y.0003.110109T0000Z-110110T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1015 AM EST SAT JAN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM EST SUNDAY. 

* WINDS: SUSTAINED OR FREQUENT GUSTS 25 TO 34 KNOTS.

* SEAS: 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
474 
WHUS71 KCAR 081937
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
237 PM EST SAT JAN 8 2011

ANZ050>052-090400-
/O.EXT.KCAR.SC.Y.0003.110109T0000Z-110111T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
237 PM EST SAT JAN 8 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
7 PM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM EST MONDAY. 

* WINDS: SUSTAINED OR FREQUENT GUSTS 25 TO 33 KNOTS.

* SEAS: 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
187 
WHUS71 KCAR 090823
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
323 AM EST SUN JAN 9 2011

ANZ050>052-091630-
/O.CON.KCAR.SC.Y.0003.000000T0000Z-110111T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
323 AM EST SUN JAN 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY. 

* WINDS: SUSTAINED OR FREQUENT GUSTS 25 TO 33 KNOTS.

* SEAS: 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
001 
WHUS71 KCAR 091207
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
707 AM EST SUN JAN 9 2011

ANZ050>052-092015-
/O.CON.KCAR.SC.Y.0003.000000T0000Z-110111T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
707 AM EST SUN JAN 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY. 

* WINDS: SUSTAINED OR FREQUENT GUSTS 25 TO 33 KNOTS 
  WITH A FEW GUSTS TO 35 KT.

* SEAS: 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
247 
WHUS71 KCAR 091433
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
933 AM EST SUN JAN 9 2011

ANZ050>052-092245-
/O.CON.KCAR.SC.Y.0003.000000T0000Z-110111T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
933 AM EST SUN JAN 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY. 

* WINDS: SUSTAINED OR FREQUENT GUSTS 25 TO 33 KNOTS WITH A FEW 
  GUSTS TO 35 KT. 

* SEAS: 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
306 
WHUS71 KCAR 091911
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
211 PM EST SUN JAN 9 2011

ANZ050>052-100315-
/O.CON.KCAR.SC.Y.0003.000000T0000Z-110111T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
211 PM EST SUN JAN 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY. 

* WINDS: SUSTAINED OR FREQUENT GUSTS 25 TO 33 KNOTS.

* SEAS: 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
552 
WHUS71 KCAR 100118
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
818 PM EST SUN JAN 9 2011

ANZ050>052-100930-
/O.EXT.KCAR.SC.Y.0003.000000T0000Z-110111T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
818 PM EST SUN JAN 9 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST MONDAY.

* WINDS: SUSTAINED OR FREQUENT GUSTS 25 TO 33 KNOTS.

* SEAS: 3 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
258 
WHUS71 KCAR 100904
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
404 AM EST MON JAN 10 2011

ANZ050>052-101800-
/O.EXT.KCAR.SC.Y.0003.000000T0000Z-110111T1100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
404 AM EST MON JAN 10 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST TUESDAY.

* WINDS: SUSTAINED NW 20 TO 30 KT WITH A FEW GUSTS UP TO 35 KT
         TODAY. SUSTAINED NW 15 TO 25 KT WITH GUSTS UP TO 30 KT
         TONIGHT. 

* SEAS: 4 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NORCROSS
772 
WHUS71 KCAR 101657
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1157 AM EST MON JAN 10 2011

ANZ050>052-110100-
/O.CON.KCAR.SC.Y.0003.000000T0000Z-110111T1100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1157 AM EST MON JAN 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY. 

* WINDS: SUSTAINED NW 20 TO KT WITH GUSTS UP TO 30 KT.

* SEAS: 4 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
885 
WHUS71 KCAR 102007
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
307 PM EST MON JAN 10 2011

ANZ050>052-110415-
/O.EXT.KCAR.SC.Y.0003.000000T0000Z-110111T1400Z/
/O.NEW.KCAR.GL.A.0001.110112T1500Z-110113T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
307 PM EST MON JAN 10 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST TUESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY
MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM EST
TUESDAY. 

* WINDS: SUSTAINED NW 15 TO 20 KT WITH A FEW GUSTS TO 30 KT
  THROUGH TUE MORNING. NE WINDS WILL INCREASE TO 30 TO 40 KT
  WEDNESDAY AND CONTINUE WEDNESDAY NIGHT.

* SEAS: 2 TO 5 FT THROUGH TUE MORNING. SEAS WILL BUILD TO 8 TO 11
  FT LATER WEDNESDAY AND CONTINUE WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT
THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS
INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY
WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
050 
WHUS71 KCAR 110143
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
843 PM EST MON JAN 10 2011

ANZ050>052-111100-
/O.CON.KCAR.SC.Y.0003.000000T0000Z-110111T1400Z/
/O.CON.KCAR.GL.A.0001.110112T1500Z-110113T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
843 PM EST MON JAN 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY.
A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY MORNING. 

* WINDS: SUSTAINED NW 15 TO 20 KT WITH FREQUENT GUSTS TO 25 KT
  THROUGH TUE MORNING. NE WINDS WILL INCREASE TO 30 TO 40 KT
  WEDNESDAY AND CONTINUE WEDNESDAY NIGHT.

* SEAS: 2 TO 5 FT THROUGH TUE MORNING. SEAS WILL BUILD TO 8 TO 
  11 FT LATER WEDNESDAY AND CONTINUE WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT
THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS
INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY
WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

VJN
440 
WHUS71 KCAR 110805
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
305 AM EST TUE JAN 11 2011

ANZ050>052-111615-
/O.CAN.KCAR.SC.Y.0003.000000T0000Z-110111T1400Z/
/O.UPG.KCAR.GL.A.0001.110112T1500Z-110113T1200Z/
/O.NEW.KCAR.GL.W.0002.110112T1500Z-110113T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
305 AM EST TUE JAN 11 2011

...GALE WARNING IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM EST
THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM EST
THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* NE WINDS WILL INCREASE TO 30 TO 40 KT WEDNESDAY AND CONTINUE
  WEDNESDAY NIGHT.

* SEAS WILL BUILD TO 12 TO 17 FT LATER WEDNESDAY AND CONTINUE
  WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

MIGNONE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Jan 7, 3:53 AM EST, 11 hours 30 minutes earlier.

Area forecast discussion, Jan 7, 3:53 AM EST, 11 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
353 AM EST FRI JAN 7 2011

.SYNOPSIS...
A LARGE UPPER LEVEL LOW PRESSURE SYSTEM WILL TAKE SHAPE OVER THE
GREAT LAKES TODAY. THE LOW WILL MOVE EAST THIS WEEKEND AS SURFACE
LOWS REMAIN SOUTHEAST OF THE REGION.
&&

.NEAR TERM /THROUGH TONIGHT/...
HIGH PRESSURE CENTERED OVER LABRADOR CONTINUES TO RIDGE SOUTHWARD
ACROSS THE STATE EARLY THIS MORNING. HOWEVER, INVERTED TROUGH OVER
NEW BRUNSWICK WITH CLOUDS AND LIGHT SNOW CONTINUES TO EXPAND
WESTWARD TOWARDS WASHINGTON COUNTY. ONLY MODEL PICKING UP ON THIS
FEATURE IS HRRR WHICH IS NOT FAR ENOUGH WEST WITH THE SNOW EARLY THIS
MORNING. FORECAST CHALLENGE WILL BE HOW FAR WEST THE SNOW WILL
MOVE. LITTLE HELP FROM ANY OF THE MODELS WITH THIS FEATURE SO FOR
NOW WILL ADD SNOW SHOWERS TO WASHINGTON COUNTY WITH LITTLE OR NO
SNOW ACCUMULATION AND THEN BET ON THE SURFACE RIDGE TO HOLD OFF
ANY MORE WESTWARD MOVEMENT INTO THE REMAINDER OF THE REGION. IF
THIS DOES NOT HOLD UP, WILL HAVE TO MAKE MAJOR CHANGES IN THE
FORECAST FOR TODAY FOR AROOSTOOK AND WASHINGTON COUNTIES.

HIGH AND MID CLOUDS APPROACHING FROM THE SOUTHWEST WILL SPREAD
ACROSS THE REGION TODAY. ANOTHER INVERTED TROUGH IS FORECASTED TO
FORM LATER THIS AFTERNOON ACROSS EASTERN NEW BRUNSWICK AND MOVE
WESTWARD INTO EASTERN MAINE TONIGHT. WARM AIR ADVECTION AND
FORCING WITH THE TROUGH WILL PRODUCE SNOW FOR MOST OF EASTERN
SECTIONS TONIGHT. BUFKIT SOUNDINGS INDICATE BEST OMEGA EITHER
BELOW OR ABOVE THE FAVORABLE DENDRITIC GROWTH ZONE SO EXPECT LIGHT
SNOW AND THUS LIGHT ACCUMULATIONS TONIGHT WITH THIS FEATURE.
HIGHEST SNOWFALL AMOUNTS WILL BE ACROSS NORTHEAST SECTIONS WITH
AROUND AN INCH OF SNOW WILL LESSER AMOUNTS ELSEWHERE.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
500 MB LOW ACROSS THE EASTERN GREAT LAKES REGION SATURDAY MORNING
WILL DRIFT EAST AND MOVE EAST OF NOVA SCOTIA DURING SUNDAY.
SERIES OF WEAK S/WVS ROTATING AROUND THE LOW WILL BRING SOME
PERIODS OF LIGHT SNOW TO PORTIONS OF THE FA THROUGH THE PERIOD.
THE FIRST SHOT WILL COME DURING SATURDAY...ESPECIALLY ACROSS THE
NORTHERN AND EASTERN PORTION OF THE CWA. EXPECTING QPF TO BE
LIGHT...GENERALLY AROUND A TENTH OF AN INCH OR SO. AS THIS FIRST
DISTURBANCE MOVES TO OUR NORTHWEST LATER SATURDAY EXPECT ANY
STEADIER LIGHT SNOW TO DIMINISH. ANOTHER DISTURBANCE ROTATING
AROUND THE UPPER LOW WILL BRING YET ANOTHER CHANCE FOR A PERIOD OF
LIGHT SNOW DURING SUNDAY. ONCE AGAIN QPF WILL BE LIGHT WITH THIS
SYSTEM AS WELL. HIGH TEMPERATURES SATURDAY AND SUNDAY WILL
GENERALLY RANGE FROM THE MID TO UPPER 20S NORTH AND UPPER 20S TO
LOWER 30S DOWNEAST. LOW SATURDAY NIGHT ARE EXPECTED TO RANGE FROM
THE LOW TO MID 20S.
&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
LOW PRESSURE AT THE SURFACE AND ALOFT WILL CONTINUE TO MOVE EAST
OF THE MARITIMES SUNDAY NIGHT THROUGH MONDAY. THERE MAY STILL BE A
FEW LINGERING SNOW SHOWERS ACROSS NORTHERN AREAS SUNDAY NIGHT THROUGH
MONDAY...OTHERWISE EXPECT MAINLY DRY WEATHER CONDITIONS. DRY AND
FAIR CONDITIONS ARE EXPECTED TO CONTINUE MONDAY NIGHT THROUGH
TUESDAY AS WEAK HIGH PRESSURE BUILD ACROSS THE REGION FROM THE
NORTH. MODELS CONTINUE TO INDICATE THAT A STORM SYSTEM WILL
DEVELOP ALONG THE EAST LATER TUESDAY AND THEN MOVE NORTHEAST
DURING WEDNESDAY. OPERATIONAL MODELS CONTINUE TO TAKE THIS SYSTEM
WELL TO OUR EAST. DID NOTE THAT THERE WERE QUITE A FEW GFS
ENSEMBLE MEMBERS THAT WERE CONSIDERABLY FURTHER WEST WITH THE LOW
POSITION COMPARED TO OPERATIONAL RUN. CANADIAN GEM WAS ALSO
INDICATING A LOW TRACK CLOSER TO THE COAST AS WELL. THEREFORE WILL
KEEP A SLIGHT CHANCE POP FOR DOWNEAST AREAS TUESDAY NIGHT AND
WEDNESDAY. OTHERWISE...GENERALLY FAIR WEATHER EXPECTED FOR THE
LATTER PORTION OF THE WEEK.
&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: VFR CONDITIONS ACROSS THE REGION TODAY. NORTHERN SITES
WILL LOWER TO MVFR THEN IFR IN SNOW TONIGHT. EXPECT VFR CONDITIONS
FOR TONIGHT FOR BOTH KBGR AND KBHB.

SHORT TERM: EXPECT IFR IN LIGHT SNOW SATURDAY KCAR/KPQI/KHUL AND
VFR/MVFR IN PERIODS OF LIGHT SNOW KBGR/KBHB/. EXPECT MAINLY VFR
SATURDAY NIGHT THROUGH SUNDAY ALTHOUGH THERE WILL STILL BE PERIODS
OF MVFR POSSIBLE IN ANY LINGERING LIGHT SNOW OR SNOW SHOWERS. VFR
CONDITIONS ARE EXPECTED SUNDAY NIGHT THROUGH TUESDAY.
&

.MARINE...
NEAR TERM: EXPECT WINDS AND SEAS TO REMAIN BELOW SCA CRITERIA
TODAY AND TONIGHT.

SHORT TERM: WINDS/SEAS SHOULD REMAIN BELOW SCA LEVELS SATURDAY AND
SATURDAY NIGHT. WIND/SEAS MAY APPROACH OR EXCEED SCA CONDITIONS
SUNDAY AND CONTINUE INTO EARLY NEXT WEEK.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...FOSTER
SHORT TERM...DUDA
LONG TERM...DUDA
AVIATION...FOSTER
MARINE...FOSTER/DUDA
Hazardous weather outlook, Jan 7, 4:01 AM EST, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
401 AM EST FRI JAN 7 2011

MEZ001>006-010-011-015>017-029>032-080915-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
401 AM EST FRI JAN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-080915-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
401 AM EST FRI JAN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 3:21 PM ESTWinter Weather AdvisoryCARAroostook, Penobscot, Washington20 hr

Nearby

Small Craft Advisories in Maine, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.